COVIDIEN NANOCROSS 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Back to Search Results |
| Catalog Number |
AB14W025150150 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Physician attempted to use a nanocross elite pta balloon with a 6fr non-medtronic sheath and a 014 non-medtronic guidewire during treatment of a 150mm plaque lesion in the patients right mid tibial/popliteal trunk <(>&<)> anterior tibial artery.Minimal vessel tortuosity and minimal vessel calcification were reported.Lesion exhibited 30% stenosis.Artery diameter reported as 2.5mm.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.No issues were noted when removing the device from the hoop/tray.The ifu (instruction for use) was followed during preparation, procedure, post-procedure without issue.Embolic protection was not used.The vessel was not pre or post dilated.An inflation device was used for balloon inflation.50/50 contrast inflation fluid was used.The device was not passed through a previously deployed stent.No resistance was noted during advancement of the device.It was reported that a balloon leak was reported during the procedure.The device was safely removed from the patient.A replacement non-medtronic device was used to complete procedure.No patient injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis the customer returned one image for evaluation.Image 1: this image depicts an inflated balloon, with what appears to be contrast solution inside the balloon.A droplet of the solution can be seen beside the proximal radiopaque marker band.Product analysis the device was flushed, and a 0.014¿ guidewire was loaded a 20ml water filled syringe was used to inflate the balloon and a pinhole leak was observed on the proximal end of the balloon medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.